| Model Number |
SUTURELASSO, 90 DEGREE STRAIGHT |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff surgery the thin plastic layer/protective cover of the lasso came loose.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-complaint allegation is confirmed.-upon visual inspection, noted that the shrink tube of the closed wire loop, stranded, shrink tube was broken, of the suturelasso¿ sd, 90° straight.-functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to the user error of the device due to excessive force used during the passing of the suture through tissue.